# SDR SIMA201115102

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 18,732 hours, 14,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3865 THE RAMP REPORTED THE MAIN PASSENGER DOOR WOULD NOT OPEN FROM OUTSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ADJUSTMENT OF THE PASSENGER DOOR AND THE COUNTER BALANCE SYSTEM IAW CRJ 700 AMM 52-11-17 AND 52-11-00 THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
